# SDR MZZA98288

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Part number: 652460817
- Condition: Cracked
- Location: Nr 3 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACK WAS FOUND ON NR 3 SPOILER ACTUATOR SUPPORT ANGLE.  THE CRACK SUPPORT ANGLE P/N 65-24608-17 WAS REMOVED AND REPLACED NEW ONE.  (M)
